| Model Number |
NKV-550-U |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Nihon kohden orangemed llc will submit a supplemental report if additional information becomes available.
Event or Problem Description
It was reported by hospital staff that the ventilator unexpectedly restarted during patient use.Following the restart, the device resumed operation with the same settings as before and continued ventilating the patient normally.As a precaution, the hospital placed the patient on another ventilator the following day.No patient harm was reported.The reporting hospital declined to provide patient information.The logs confirmed that it was a momentary cpu reset, with ventilation recovery occurring within 16 seconds.
Additional Manufacturer Narrative
Evaluation completed.See attached failure investigation summary report.